Alert archive / Utah / Red Flag Warnings in 2007

Red Flag Warning 37, NWS Salt Lake City, UT

September 14, 2007

NWS Salt Lake City, UT issued this red flag warning at Sep 14, 2007, 2:09 PM MDT. It took effect at Sep 15, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 2007, 2:09 PM MDT (20:09 UTC)
In effect from
Sep 15, 2007, 12:00 PM MDT
Expired
Sep 15, 2007, 9:00 PM MDT
In force
9 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 142009
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
209 PM MDT FRI SEP 14 2007

UTZ434-150430-
/O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT
THIS EVENING. 

GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
40 MPH...WILL CONTINUE THROUGH THE MIDDLE OF THE THIS EVENING.
THESE STRONG WINDS IN ADDITION TO LOW RELATIVE HUMIDITIES WILL
LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS.

SIMILAR STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED
AGAIN BY EARLY SATURDAY AFTERNOON. A RED FLAG WARNING WILL BE IN
EFFECT FOR WEST CENTRAL UTAH AGAIN ON SATURDAY AFTERNOON THROUGH
SATURDAY MID- EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-150430-
/O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
/O.CON.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING.

GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
45 MPH...WILL CONTINUE OVER NORTHWEST THROUGH MID-EVENING. LOW
RELATIVE HUMIDITIES COMBINED WITH THE STRONG WINDS WILL MAINTAIN
HAZARDOUS FIRE WEATHER CONDITIONS INTO THE EVENING HOURS.

SIMILAR WIND AND RELATIVE HUMIDITY CONDITIONS ARE EXPECTED OF
SATURDAY AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN ISSUED
FOR THESE EXPECTED SEVERE FIRE WEATHER CONDITIONS. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ435-437-439-440-150300-
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH...WITH OCCASIONAL
GUSTS TO 45 MPH...WILL CONTINUE ACROSS MUCH OF WESTERN AND SOUTHERN
UTAH THROUGH MID-EVENING. THESE STRONG WINDS COMBINED WITH
RELATIVE HUMIDITIES NEAR 15 PERCENT WILL LEAD TO SEVERE FIRE
WEATHER CONDITIONS OVER PORTIONS OF THE WARNING AREA. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ426-150300-
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
35 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL
DECREASE WITH RISING HUMIDITIES DURING THE EARLY EVENING...LEADING
TO AN END TO HAZARDOUS FIRE WEATHER CONDITIONS BY MID-EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
6 follow-up statements
000 
WWUS85 KSLC 150305
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
905 PM MDT FRI SEP 14 2007

UTZ434-151115-
/O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
/O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS 
WARNING INCLUDES FIRE WEATHER ZONE 434...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR
STRONG SOUTH WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL UTAH.
THIS INCLUDES FIRE WEATHER ZONE 434.

SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER WEST
CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL
EXPIRE AT 9 PM.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35
MPH...ARE EXPECTED TO REDEVELOP BY EARLY TOMORROW AFTERNOON. THESE
STRONG WINDS IN ADDITION TO RELATIVE HUMIDITIES BELOW 15 PERCENT
WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TOMORROW
EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-151115-
/O.EXP.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/
/O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING
INCLUDES FIRE WEATHER ZONES 420 AND 423...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR
STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST UTAH. THIS
INCLUDES FIRE WEATHER ZONES 420 AND 423.

SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER NORTHWEST
UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT
9 PM.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35
MPH...ARE EXPECTED TO REDEVELOP OVER NORTHWEST UTAH BY EARLY
TOMORROW AFTERNOON. THESE STRONG WINDS IN ADDITION TO RELATIVE
HUMIDITIES BELOW 15 PERCENT WILL LEAD TO HAZARDOUS FIRE WEATHER
CONDITIONS THROUGH TOMORROW EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ435-437-439-440-150415-
/O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER SOUTHWEST
AND SOUTH CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING
WILL EXPIRE AT 9 PM.

$$

UTZ426-150415-
/O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

SOUTH WINDS HAVE DECREASED OVER THE NORTHERN WASATCH MOUNTAINS
AND RELATIVE HUMIDITIES HAVE RISEN ABOVE 15 PERCENT THIS EVENING.
THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 151022
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
422 AM MDT SAT SEP 15 2007

UTZ420-423-434-152000-
/O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
WEST CENTRAL DESERTS AND MOUNTAINS-
422 AM MDT SAT SEP 15 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE 
HUMIDITY. THIS WARNING INCLUDES ZONES 420...423 AND 434...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITY ACROSS NORTHWEST AND WEST CENTRAL UTAH.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS
APPROACHING 40 MPH...ARE EXPECTED TO DEVELOP OVER NORTHWEST AND
WEST CENTRAL UTAH LATE THIS MORNING...AND CONTINUE INTO THE EARLY
EVENING HOURS. ADDITIONALLY...A VERY DRY AIRMASS HAS SPREAD INTO
NORTHWEST UTAH...WITH HUMIDITY VALUES EXPECTED TO FALL NEAR OR
BELOW 10 PERCENT THIS AFTERNOON. THIS COMBINATION OF GUSTY WINDS
AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS
ACROSS NORTHWEST AND WEST CENTRAL UTAH. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 151807
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1207 PM MDT SAT SEP 15 2007

UTZ420-423-434-160300-
/O.CON.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
WEST CENTRAL DESERTS AND MOUNTAINS-
1207 PM MDT SAT SEP 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE 
HUMIDITY. THIS WARNING INCLUDES ZONES 420...423 AND 434...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED IN THE
DUGWAY PROVING GROUNDS. THESE CONDITIONS WILL SLOWLY SPREAD
THROUGHOUT THE WARNING AREA THIS AFTERNOON. GUSTY SOUTH WINDS OF
15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH...ARE
EXPECTED THROUGH THE EARLY EVENING HOURS...COMBINED WITH RELATIVE
HUMIDITY NEAR OR BELOW 15 PERCENT. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 151924
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
124 PM MDT SAT SEP 15 2007

UTZ420-423-434-160300-
/O.CON.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
WEST CENTRAL DESERTS AND MOUNTAINS-
124 PM MDT SAT SEP 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED IN
THE DUGWAY PROVING GROUNDS. THESE CONDITIONS WILL SLOWLY SPREAD
THROUGHOUT THE WARNING AREA THIS AFTERNOON. GUSTY SOUTH WINDS OF
15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH...ARE
EXPECTED THROUGH THE EARLY EVENING HOURS...COMBINED WITH RELATIVE
HUMIDITY NEAR OR BELOW 15 PERCENT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 151931
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
131 PM MDT SAT SEP 15 2007

UTZ435-160300-
/O.EXA.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/
SOUTHWEST DESERTS AND MOUNTAINS-
131 PM MDT SAT SEP 15 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWEST
UTAH DESERTS OF FIRE ZONE 435...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED THE
DESERTS OF SOUTHWEST UTAH. SOUTH WINDS OF 25 TO 35 MPH...WITH
OCCASIONAL GUSTS AROUND 50 MPH...ARE EXPECTED THROUGH THE EARLY
EVENING HOURS...COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 15
PERCENT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-160300-
/O.CON.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
131 PM MDT SAT SEP 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS AND THE SALT
LAKE A TOOELE VALLEYS FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
THIS WARNING IS FOR FIRE ZONES 420 AND 423...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED IN
THE DUGWAY PROVING GROUNDS. THESE CONDITIONS WILL SLOWLY SPREAD
THROUGHOUT THE WARNING AREA THIS AFTERNOON. GUSTY SOUTH WINDS OF
15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH...ARE
EXPECTED THROUGH THE EARLY EVENING HOURS...COMBINED WITH RELATIVE
HUMIDITY NEAR OR BELOW 15 PERCENT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ434-160300-
/O.CON.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
131 PM MDT SAT SEP 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR AREAS OF CENTRAL UTAH WEST OF I-15 FOR LOW RELATIVE
HUMIDITY AND GUSTY WINDS FOR FIRE ZONE 434...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED IN
FIRE ZONE 434. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH...WITH
OCCASIONAL GUSTS APPROACHING 40 MPH...ARE EXPECTED THROUGH THE
EARLY EVENING HOURS...COMBINED WITH RELATIVE HUMIDITY NEAR OR
BELOW 15 PERCENT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 160257
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
857 PM MDT SAT SEP 15 2007

UTZ420-423-160400-
/O.EXP.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
857 PM MDT SAT SEP 15 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

ALTHOUGH RELATIVE HUMIDITIES REMAIN VERY LOW ACROSS PORTIONS OF
NORTHWEST UTAH THIS EVENING...WINDS HAVE DECREASED BELOW CRITICAL
LEVELS. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM.

$$

UTZ434-160400-
/O.EXP.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
857 PM MDT SAT SEP 15 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

ALTHOUGH RELATIVE HUMIDITIES REMAIN VERY LOW ACROSS PORTIONS OF
WEST CENTRAL UTAH THIS EVENING...WINDS HAVE DECREASED BELOW CRITICAL
LEVELS. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM.

$$

UTZ435-160400-
/O.EXP.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/
SOUTHWEST DESERTS AND MOUNTAINS-
857 PM MDT SAT SEP 15 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE DECREASED OVER SOUTHWEST UTAH AND RELATIVE HUMIDITIES
HAVE RISEN ABOVE 15 PERCENT THIS EVENING. THEREFORE...THE RED FLAG
WARNING WILL EXPIRE AT 9 PM.


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 14, 9:51 AM MDT, 4 hours 18 minutes earlier.

Area forecast discussion, Sep 14, 9:51 AM MDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
951 AM MDT FRI SEP 14 2007

.SYNOPSIS...AN UPPER LEVEL LOW OFFSHORE NORTHERN CALIFORNIA TODAY
WILL PRODUCE INCREASING SOUTHWEST FLOW ACROSS THE GREAT BASIN.
THIS LOW AND ASSOCIATED TROUGH WILL MOVE ACROSS THE REGION MONDAY.

&&

.DISCUSSION...UPPER LOW JUST OFFSHORE NEAR THE CA/OR BORDER.
SURFACE TROUGH OVER THE WEST DESERTS OF UTAH. WITH INCREASING SW
FLOW ALOFT AND FAVORABLE SURFACE PRESSURE GRADIENTS...EXPECT SOUTH
WINDS TO BLOW TODAY IN THE WESTERN VALLEYS WITH CONTINUED ABOVE
NORMAL TEMPERATURES.

24 HOUR CHANGE CHARTS IN SURFACE PLOTS SHOW SIGNIFICANT INCREASE
IN DEWPOINT TEMPERATURES ACROSS MUCH OF SOUTHERN UTAH. LATEST GOES
PRECIPITABLE WATER SHOWS VALUES CREEPING BACK UP ABOVE .75 RIGHT
ALONG THE UT/AZ BORDER. 12Z NAM DOES NOT GENERATE ANY CONVECTION
TODAY...BUT BELIEVE HIGH TERRAIN OF S. UTAH COULD SEE SOME
CONVECTION TODAY....ALTHOUGH MAINLY HIGH BASED WITHOUT MUCH THREAT
OF HEAVY RAIN.

ELSEWHERE LAPSE RATES ARE QUITE STEEP ALREADY AS EVIDENCED IN SLC
SOUNDING. A FEW LIGHTNING STRIKES OVERNIGHT IN EXTREME N. UTAH.
WE SHOULD SEE ISOLATED TO SCATTERED HIGH BASED THUNDERSTORMS OVER
THE HIGHER TERRAIN THIS AFTERNOON...MAINLY UINTAS AND WASATCH PLATEAU.

NO CHANGES TO FORECASTS AT THIS TIME.

&&

.AVIATION...SOUTHERLY WINDS EXPECTED TO INCREASE AT KSLC DURING THE
LATE MORNING AND AFTERNOON HOURS...AND AS SUCH A SWITCH TO THE
NORTHWEST IS NOT EXPECTED TODAY. WIND GUSTS SHOULD REACH OR EXCEED
26 KTS BY 17Z. AWW FOR LATER THIS MORNING HAS BEEN ISSUED.

&&

.FIRE WEATHER...INCREASING SOUTHERLY FLOW AHEAD OF A STORM SYSTEM
ALONG THE PACIFIC COAST WILL RESULT IN GUSTY WINDS ACROSS MUCH OF
WESTERN UTAH THIS AFTERNOON...WITH GUSTS LIKELY APPROACHING 40 MPH
IN FAVORED LOCATIONS. INCREASING MOISTURE WILL MAKE IT DIFFICULT TO
REACH CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF SOUTHERN
UTAH...WITH A MUCH BETTER CHANCE OF REACHING THIS CRITERIA ACROSS
THE NORTH. NONETHELESS WILL LEAVE WARNING OUT CONSIDERING STRONG
WINDS EXPECTED THIS AFTERNOON. ADDITIONALLY ISOLATED THUNDERSTORMS
CAN BE EXPECTED ACROSS THE HIGHER TERRAIN THIS AFTERNOON.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM FRIDAY FOR UTZ007-UTZ015-UTZ016-
     UTZ019-UTZ020-UTZ518.

     RED FLAG WARNING UNTIL 9 PM FRIDAY FOR UTZ003-UTZ005.

WY...NONE.

&&

PUBLIC...DUNN
FIRE WEATHER...CONGER

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 14, 6:24 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
624 AM MDT FRI SEP 14 2007

UTZ008>014-020-021-517-WYZ021-151230-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-CASTLE COUNTRY-
SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHWEST WYOMING-
624 AM MDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS THE OUTLOOK
AREA THIS AFTERNOON. IN ISOLATED LOCATIONS...AFTERNOON RELATIVE
HUMIDITIES WILL FALL LOW ENOUGH TO CREATE SEVERE FIRE CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MOISTURE WILL GRADUALLY INCREASE SATURDAY INTO SUNDAY FOR MUCH OF
THE REGION. THIS WILL RESULT IN A CHANCE OF SHOWERS AND
THUNDERSTORMS SATURDAY. A STORM SYSTEM WILL APPROACH THE REGION ON
SUNDAY WITH A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ001>007-015-016-019-518-151230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS-
624 AM MDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY WILL
RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS
PORTIONS OF THE OUTLOOK AREA. A RED FLAG WARNING IS IN EFFECT FOR
THE AREA FROM NOON UNTIL 9 PM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MOISTURE WILL GRADUALLY INCREASE SATURDAY INTO SUNDAY FOR MUCH OF
THE REGION. THIS WILL RESULT IN A CHANCE OF SHOWERS AND
THUNDERSTORMS SATURDAY. A STORM SYSTEM WILL APPROACH THE REGION ON
SUNDAY WITH A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Red Flag Warnings in Utah, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.